# SDR SIMA20180608002

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14539293013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP FRAME 79 BETWEEN STRINGER 7L AND 8L. REMOVED SHEAR CLIP IAW SRM 51-40-02. LOCATED, DRILLED AND ALODINED FASTENER HOLES IAW SRM 51-20-03,AND CPM 51-21-04.INSTALLED NEW SHEAR CLIP IAW SRM 51-40-02.
